Alert archive / Tennessee / Flash Flood Warnings in 2010

Flash Flood Warning 5, NWS Nashville, TN

May 1, 2010Williamson County, Tennessee

NWS Nashville, TN issued this flash flood warning at May 1, 2010, 10:35 AM CDT for Williamson County, Tennessee. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2010, 10:35 AM CDT (15:35 UTC)
Expired
May 1, 2010, 4:30 PM CDT
In force
6 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

County Williamson County, TN

The radar

The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 1:50 PM CDTFLASH FLOODFranklin, TNSPOTTER REPORTED WATER 2 FEET DEEP AND A CAR STRANDED AT INTERSTATE 65 AND GALLERIA BLVD...IN THE COOL SPRINGS AREA.
May 1, 3:36 PM CDTFLOOD11 Se Franklin, TNFLOODING REPORTED ALONG PEYTONSVILLE ROAD AND BUCHANAN ROAD. BUCHANAN ROAD COMPLETELY WASHED OUT WITH TRUNKS OF TREES FLOATING IN IT. PORTIONS OF PEYTONSVILLE ROAD HAVE FALLEN INTO A CREEK.
May 1, 3:54 PM CDTFLOOD1 E Franklin, TNSMALL CREEK OVERFLOWING HIGHWAY 96 AT YORKTOWN SUBDIVISION...LOCATED BETWEEN FRANKLIN AND INTERSTATE 65. WATER DEPTH ABOUT 3 INCHES ON ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 195 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WGUS54 KOHX 011535
FFWOHX
TNC187-011930-
/O.NEW.KOHX.FF.W.0005.100501T1535Z-100501T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 AM CDT SAT MAY 1 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF FRANKLIN...

* UNTIL 230 PM CDT

* AT 1023 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  HEAVY RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNED AREA INCLUDE FRANKLIN...BRENTWOOD...AND    
  CREEKS...STREAMS AND TRIBUTARIES OF THE HARPETH RIVER...AND WEST    
  HARPETH RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY 
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3593 8663 3580 8662 3571 8678 3576 8693
      3578 8692 3578 8693 3577 8694 3579 8695
      3578 8697 3583 8711 3601 8692

$$

LAROSA
2 follow-up statements
290 
WGUS74 KOHX 011733
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 PM CDT SAT MAY 1 2010

TNC187-011930-
/O.CON.KOHX.FF.W.0005.000000T0000Z-100501T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON TN-
1233 PM CDT SAT MAY 1 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
WILLIAMSON COUNTY...

AT 1226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF HEAVY RAIN PRODUCING FLASH FLOODING OVER THE 
WARNED AREA.

LOCATIONS IN THE WARNED AREA INCLUDE FRANKLIN...BRENTWOOD...AND      
CREEKS...STREAMS AND TRIBUTARIES OF THE HARPETH RIVER...AND WEST 
HARPETH RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY 
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 


A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SATURDAY AFTERNOON
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3593 8663 3580 8662 3571 8678 3576 8693
      3578 8692 3578 8693 3577 8694 3579 8695
      3578 8697 3583 8711 3601 8692

$$

LAROSA
431 
WGUS54 KOHX 011911
FFWOHX
TNC187-012130-
/O.EXT.KOHX.FF.W.0005.000000T0000Z-100501T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
211 PM CDT SAT MAY 1 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF FRANKLIN...

* UNTIL 430 PM CDT

* AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE AN AREA OF HEAVY RAIN PRODUCING FLASH FLOODING OVER    
  THE WARNED AREA.

* LOCATIONS IN THE WARNED AREA INCLUDE FRANKLIN...BRENTWOOD...       
  AND CREEKS...STREAMS AND TRIBUTARIES OF THE HARPETH RIVER...AND    
  WEST HARPETH RIVER. FLOODING IN THE COOL SPRINGS AREA HAS BEEN     
  REPORTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY 
DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 


A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SATURDAY AFTERNOON
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3593 8663 3580 8662 3571 8678 3576 8693
      3578 8692 3578 8693 3577 8694 3579 8695
      3578 8697 3583 8711 3601 8692

$$

LAROSA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 1, 10:30 AM CDT, 5 minutes earlier.

Area forecast discussion, May 1, 10:30 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1030 AM CDT SAT MAY 1 2010

.MESOSCALE UPDATE...
TOR WATCH REPLACEMENT W/WATCH #124 UNTIL 4 PM EDT. SOME EARLIER
COLLOBRATION W/SPC ABOUT POSSIBLE PDS WATCH LATER IN THE WEEKEND.
MAIN AREA FOR PDS WATCH WEST OF MID TN TNGT...BUT WL NEED TO WATCH
CLOSELY WITH NEW LLJ SHIFTING EAST TNGT.

&&

.PREV DISCUSSION... /ISSUED 935 AM CDT SAT MAY 1 2010/

MESOSCALE UPDATE...
SPC DAY1 HIGH RISK FOR SVR WX INCLUDES W MID TN. HIGHER INSTAB ACR
NORTHERN MS/AL AT THIS TIME...WITH MORE STABLE AIR IN N MID TN FM
MORNING RAINS.

SUFFICIENT SHEAR FOR ISO SUPERCELLS MOVG INTO MID TN TDAY...INCL N
MID TN W/DEEER LAYER INSTAB.

HYDROLOGY...
UP TO FIVE INCHES RAINFALL IN W MID TN THIS MORNING. POTENTIAL UP
TO EIGHT INCHES THIS WEEKEND.

&&

04
Hazardous weather outlook, May 1, 6:03 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
603 AM CDT SAT MAY 1 2010

TNZ005>010-022>031-056>064-075-077-093>095-021030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-
CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
603 AM CDT SAT MAY 1 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AHEAD OF
A SLOW MOVING COLD FRONT. ISOLATED TORNADOES MAY DEVELOP AS WELL.
ADDITIONALLY...FLOODING AND OR FLASH FLOODING MAY OCCUR.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE
SUNDAY AND INTO EARLY MONDAY.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

TNZ011-032>034-065-066-078>080-021030-
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY-
VAN BUREN-
603 AM CDT SAT MAY 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT AHEAD OF
A SLOW MOVING COLD FRONT. ISOLATED TORNADOES MAY DEVELOP AS WELL.
ADDITIONALLY...MINOR FLOODING AND OR FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF MORE SEVERE THUNDERSTORMS AND FLOODING WILL CONTINUE
SUNDAY AND INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Special weather statement, May 1, 5:04 AM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
504 AM CDT SAT MAY 1 2010

TNZ006>008-022>027-056-057-059-011100-
BENTON-CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-
MONTGOMERY-PERRY-ROBERTSON-SUMNER-WILLIAMSON-
504 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CHEATHAM...DAVIDSON...
DICKSON...HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...PERRY...
ROBERTSON...SUMNER AND WILLIAMSON COUNTIES...

AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
FRANKLIN TO 14 MILES NORTHWEST OF LINDEN...OR ALONG A LINE EXTENDING
FROM 17 MILES NORTHEAST OF SPRINGFIELD TO 14 MILES NORTHWEST OF
LINDEN...MOVING SOUTHEAST AT 25 MPH.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

BOYD
Special weather statement, May 1, 5:17 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
517 AM CDT SAT MAY 1 2010

TNZ007-008-024>027-056-057-059-011115-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-PERRY-ROBERTSON-SUMNER-
WILLIAMSON-
517 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HUMPHREYS...PERRY...ROBERTSON...SUMNER AND WILLIAMSON
COUNTIES...

AT 518 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO WHITE
HOUSE TO 11 MILES NORTHWEST OF LINDEN...MOVING EAST AT 25 MPH.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

BOYD
Special weather statement, May 1, 6:50 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
650 AM CDT SAT MAY 1 2010

TNZ008>010-027>032-056>062-064-093>095-011245-
CLAY-DAVIDSON-DEKALB-GILES-HICKMAN-JACKSON-LAWRENCE-LEWIS-MACON-
MARSHALL-MAURY-PERRY-PUTNAM-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WAYNE-
WILLIAMSON-WILSON-
650 AM CDT SAT MAY 1 2010

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...DAVIDSON...DEKALB...
GILES...HICKMAN...JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL...
MAURY...PERRY...PUTNAM...RUTHERFORD...SMITH...SUMNER...TROUSDALE...
WAYNE...WILLIAMSON AND WILSON COUNTIES...

AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BOILING SPRINGS
TO 7 MILES NORTH OF WAYNESBORO...MOVING SOUTHEAST AT 25 MPH.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS ALONG WITH LOCALLY HEAVY DOWNPOURS.

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 10:47 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis28 min
May 1, 2:58 AM CDTSevere Thunderstorm WarningOHXBenton, Houston, Stewart62 min
May 1, 3:05 AM CDTTornado WarningOHXStewart25 min
May 1, 3:21 AM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys39 min
May 1, 3:37 AM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart38 min
May 1, 4:02 AM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys, Perry58 min
May 1, 4:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson34 min
May 1, 5:30 AM CDTSevere Thunderstorm WarningOHXBenton, Humphreys45 min
May 1, 7:19 AM CDTSevere Thunderstorm WarningOHXMaury, Williamson26 min
May 1, 8:21 AM CDTFlash Flood WarningOHXBenton, Dickson, Hickman, Humphreys, Perry8 hr
May 1, 9:50 AM CDTAreal Flood AdvisoryOHXCannon, Cheatham, Davidson, DeKalb, Dickson, Hickman and 5 more6 hr
May 1, 10:26 AM CDTFlash Flood WarningOHXMaury6 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXCheatham4 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXDavidson, Williamson4 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXWilliamson4 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXMontgomery, Robertson4 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXMontgomery11 hr
May 1, 11:02 AM CDTRiver Flood WatchOHXPerry4 hr
May 1, 12:18 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson27 min
May 1, 12:39 PM CDTRiver Flood WarningOHXDavidson43 hr
May 1, 12:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson34 min
May 1, 1:08 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner37 min
May 1, 1:38 PM CDTTornado WarningOHXMaury, Williamson22 min
May 1, 2:13 PM CDTTornado WarningOHXRutherford, Williamson32 min
May 1, 2:44 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson31 min
May 1, 3:10 PM CDTRiver Flood WarningOHXPerry4 days
May 1, 3:10 PM CDTRiver Flood WarningOHXCheatham3 days
May 1, 3:10 PM CDTRiver Flood WarningOHXDavidson, Williamson62 hr
May 1, 3:10 PM CDTRiver Flood WarningOHXWilliamson54 hr
May 1, 3:10 PM CDTRiver Flood WarningOHXMontgomery, Robertson4 days
May 1, 3:10 PM CDTRiver Flood WarningOHXHumphreys4 days
May 1, 3:12 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam48 min
May 1, 3:17 PM CDTAreal Flood WarningOHXBenton, Cheatham, Davidson, DeKalb, Dickson, Hickman and 16 more24 hr
May 1, 3:18 PM CDTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson27 min
May 1, 3:43 PM CDTRiver Flood WarningOHXDavidson40 hr
May 1, 3:43 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne32 min
May 1, 4:16 PM CDTTornado WarningOHXLawrence29 min
May 1, 4:22 PM CDTFlash Flood WarningOHXLawrence3 hr
May 1, 4:36 PM CDTSevere Thunderstorm WarningOHXDeKalb, Warren, White24 min
May 1, 4:41 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren34 min
May 1, 4:44 PM CDTSevere Thunderstorm WarningOHXGiles31 min
May 1, 4:47 PM CDTTornado WarningOHXCoffee28 min
May 1, 4:52 PM CDTTornado WarningOHXGiles, Lawrence, Marshall23 min
May 1, 5:04 PM CDTSevere Thunderstorm WarningOHXCumberland, White26 min
May 1, 5:11 PM CDTTornado WarningOHXGiles, Marshall34 min
May 1, 5:19 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee26 min
May 1, 5:30 PM CDTSevere Thunderstorm WarningOHXCumberland30 min
May 1, 5:35 PM CDTAreal Flood WarningOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 20 more24 hr
May 1, 5:45 PM CDTTornado WarningOHXCoffee, Grundy, Warren30 min
May 1, 6:02 PM CDTTornado WarningOHXCoffee, Grundy28 min
May 1, 6:08 PM CDTTornado WarningOHXBedford, Coffee22 min

Nearby

Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.